Generalized Picard lattices arising from half-integral conditions
Publications Mathématiques de l'IHÉS, Volume 63  (1986), p. 91-106
@article{PMIHES_1986__63__91_0,
     author = {Mostow, George D.},
     title = {Generalized Picard lattices arising from half-integral conditions},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {63},
     year = {1986},
     pages = {91-106},
     zbl = {0615.22009},
     mrnumber = {88a:22023b},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1986__63__91_0}
}
Mostow, G. D. Generalized Picard lattices arising from half-integral conditions. Publications Mathématiques de l'IHÉS, Volume 63 (1986) , pp. 91-106. http://www.numdam.org/item/PMIHES_1986__63__91_0/

[1] Deligne, P., and Mostow, G. D., Monodromy of Hypergeometric Functions and Non-lattice Integral Monodromy Groups, Publ. Math. I.H.E.S., this volume, 5-90. | Numdam | MR 88a:22023a | Zbl 0615.22008

[2] Mostow, G. D., On a Remarkable Class of Polyhedra in Complex Hyperbolic Space, Pacific J. of Math., 86 (1980), 171-276. | MR 82a:22011 | Zbl 0456.22012

[3] Mostow, G. D., On Polyhedra in Complex Hyperbolic Space Associated to Hypergeometric Functions in n-Variables (to appear).

[4] Mostow, G. D., Braids, Hypergeometric Functions and Lattices (to appear).